1-30 of 7,952 results

Sort by

  • -17% Beconase Hayfever Spray 180 Sprays
    Beconase Hayfever Spray 180 Sp... The Best Prices Online
    Beconase Hayfever Spray gives long lasting relief from airborne allergies such... Beconase Hayfever Spray gives long lasting relief from airborne allergies such as hayfever, pet hair allergy and dust allergy. It gives symptom relief from sneezing, itchy nose, runny nose and eyes and congestion. It contains a direct anti-inflammatory... more
    Details
  • Nurofen Plus 32 Tablets
    Nurofen Plus 32 Tablets The Best Prices Online
    Nurofen Plus Tablets contain a combination of ibuprofen and codeine that work ... Nurofen Plus Tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Nurofen Plus tablets are... more
    Details
  • A.Vogel Pollinosan Tablets THR 120 Tablets
    A.Vogel Pollinosan Tablets THR... The Best Prices Online
    Pollinosan hayfever tablets are made to an original A.Vogel formula. It contai... Pollinosan hayfever tablets are made to an original A.Vogel formula. It contains 7 tropical herbs in varying homeopathic potencies. Pollinosan tablets are non-drowsy so will not affect your ability to drive or use machinery. It can be used to help... more
    Details
  • -31% Piriton Allergy 30 Tablets
    Piriton Allergy 30 Tablets The Best Prices Online
    Piriton Allergy Tablets are used to treat the allergic signs of hayfever and o... Piriton Allergy Tablets are used to treat the allergic signs of hayfever and other allergies. The active ingredient is Chlorphenamine Maleate, which is an antihistamine that can help to relieve the symptoms of some allergies and itchy skin rashes. It... more
    Details
  • -19% Paracodol Soluble 32 Tablets
    Paracodol Soluble 32 Tablets The Best Prices Online
    Paracodol Tablets are for patients older than 12 years of age for the short te... Paracodol Tablets are for patients older than 12 years of age for the short term treatment of acute moderate pain which is not considered to be relieved by other analgesics such as paracetamol, ibuprofen or aspirin alone. Paracodol Soluble Tablets... more
    Details
  • -33% Pollenshield (Cetirizine Hydrochloride) 30 Tablets
    Pollenshield (Cetirizine Hydro... The Best Prices Online
    Pollenshield one-a-day hayfever tablets help relieve the symptoms of hayfever ... Pollenshield one-a-day hayfever tablets help relieve the symptoms of hayfever including runny nose and itching. Containing Cetirizine Hydrochloride. Pollenshield Hay fever Relief Tablet is a one-a-day tablet that can be taken along with plain water,... more
    Details
  • Redoxon Immune Support 15 Effervescent Tablets
    Redoxon Immune Support 15 Effe... The Best Prices Online
    Redoxon Immune Support Effervescent Tablets are an advanced high strength form... Redoxon Immune Support Effervescent Tablets are an advanced high strength formula that brings together all the essentials vitamins and minerals your body needs everyday to maintain your immune system, such as Vitamin C, Zinc and Selenium. Vitamins C,... more
    Details
  • -10% A.Vogel 750 mg Echinaforce Forte Cold and Flu 40 Tablets
    A.Vogel 750 mg Echinaforce For... The Best Prices Online
    Vogel 750 mg Echinaforce Forte Cold and Flu 40 Tablets help fight the misery o... Vogel 750 mg Echinaforce Forte Cold and Flu 40 Tablets help fight the misery of colds and flu, in the form of a high strength tablet. Made from extracts of fresh Echinacea purpurea herb and root, Echinaforce is a licensed traditional herbal remedy... more
    Details
  • -29% Ovex Family Pack - 4 Tablets
    Ovex Family Pack - 4 Tablets The Best Prices Online
    Ovex Family Pack Tablets can be used for adults and children for a single dose... Ovex Family Pack Tablets can be used for adults and children for a single dose threadworm treatment. It is recommended that the treatment should be taken by the entire family at the same time to control re-infection. These tablets contain the active... more
    Details
  • -13% A.Vogel Hyperiforce St John's Wort 60 Tablets
    A.Vogel Hyperiforce St John's ... The Best Prices Online
    The most popular use of St. John's wort is to help with feelings of low mood. ... The most popular use of St. John's wort is to help with feelings of low mood. This may come about when events in your life do not go according to plan - you lose confidence and become more prone to anxiety. At such times you feel that you could benefit... more
    Details
  • A.Vogel 250 mg Echinaforce Echinacea 120 Tablets
    A.Vogel 250 mg Echinaforce Ech... The Best Prices Online
    Made from extracts of fresh Echinacea purpurea herb and root, Echinaforce is a... Made from extracts of fresh Echinacea purpurea herb and root, Echinaforce is a licensed traditional herbal remedy which has a proven antiviral action to help the body fight the symptoms of cold and flu, whilst maintaining the body's resistance to bugs... more
    Details
  • -23% Syndol 10 Tablets
    Syndol 10 Tablets The Best Prices Online
    Syndol tablets are used for the short term treatment of acute moderate pain, w... Syndol tablets are used for the short term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone. Syndol Tablets are for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve... more
    Details
  • -10% Syndol 30 Tablets
    Syndol 30 Tablets The Best Prices Online
    Syndol tablets are used for the short term treatment of acute moderate pain, w... Syndol tablets are used for the short term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone. Syndol Tablets are for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve... more
    Details
  • -22% Nurofen Joint and Back Max Strength 24 Tablets
    Nurofen Joint and Back Max Str... The Best Prices Online
    Nurofen Joint and Back Max Strength Tablets are for the symptomatic relief of ... Nurofen Joint and Back Max Strength Tablets are for the symptomatic relief of mild to moderate pain, such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pain, the pain of non-serious arthritis, migraine, cold and flu... more
    Details
  • -28% Sudafed Sinus Pressure And Pain 24 Tablets
    Sudafed Sinus Pressure And Pai... The Best Prices Online
    Sudafed Sinus Pressure and Pain Tablets contain Pseudoephedrine Hydrochloride ... Sudafed Sinus Pressure and Pain Tablets contain Pseudoephedrine Hydrochloride to relieve nose and sinus congestion. They also contain Ibuprofen, an anti-inflammatory painkiller that relieves headaches, inflammation and reduces a raised temperature.... more
    Details
  • -21% Paramol 32 Tablets
    Paramol 32 Tablets The Best Prices Online
    Paramol tablets are for the short term treatment (up to three days) of acute, ... Paramol tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers have not worked. Paramol relieves headache, migraine, period pains, toothache and other dental pain, neuralgia, backache and other... more
    Details
  • -23% Migraleve Complete Migraine Relief 12 Tablets
    Migraleve Complete Migraine Re... The Best Prices Online
    Migraleve is for use in acute moderate pain associated with migraine and where... Migraleve is for use in acute moderate pain associated with migraine and where other painkillers have not worked. Migraleve Complete Migraine Relief Tablets contain both pink and yellow film-coated tablets. Migraleve pink tablet have a unique double... more
    Details
  • -30% Feminax Ultra 9 tablets
    Feminax Ultra 9 tablets The Best Prices Online
    Feminax Ultra contains the active ingredient Naproxen, an anti-inflammatory, w... Feminax Ultra contains the active ingredient Naproxen, an anti-inflammatory, which is used to treat period pain (dysmenorrhoea). Feminax Ultra tablets provide long lasting relief for up to 8 hours and work directly at the site of the pain, relieving... more
    Details
  • Ferrous Sulfate 200mg 28 Tablets
    Ferrous Sulfate 200mg 28 Table... The Best Prices Online
    Ferrous Sulfate Tablets are one of a group of medicines called iron supplement... Ferrous Sulfate Tablets are one of a group of medicines called iron supplements and are used for the prevention and treatment of iron-deficiency anaemia. Lack of iron in the body leads to a reduction in the number of red blood cells. These medicines... more
    Details
  • -17% Disprin Soluble 32 Tablets
    Disprin Soluble 32 Tablets The Best Prices Online
    Disprin Aspirin Soluble Tablets are used for the relief of pain, including mig... Disprin Aspirin Soluble Tablets are used for the relief of pain, including migraine headaches, toothache, neuralgia, sciatica, period pains, and sore throats. They can also provide symptomatic relief for the symptoms of feverishness, influenza, colds,... more
    Details
  • -10% Vitabiotics Menopace Original 90 Tablets
    Vitabiotics Menopace Original ... The Best Prices Online
    Is an effective one a day supplement specifically formulated to help you maint... Is an effective one a day supplement specifically formulated to help you maintain health and vitality during and after the menopause. Its 22 nutrients include essential co-factors for the body's natural synthesis of GLA (gamma linenic acid). This is a... more
    Details
  • -34% Imodium Instant Melts 18 tablets
    Imodium Instant Melts 18 table... The Best Prices Online
    Imodium Instant Melts contain the active ingredient Loperamide Hydrochloride w... Imodium Instant Melts contain the active ingredient Loperamide Hydrochloride which helps to reduce diarrhoea by slowing down an overactive bowel, this helps the body to absorb water and salts that are usually lost when diarrhoea occurs. Imodium Instant... more
    Details
  • -22% Nuromol 200mg/500mg 12 Tablets
    Nuromol 200mg/500mg 12 Tablets The Best Prices Online
    Nuromol 200mg/500mg dual action tablets combine ibuprofen and paracetamol for ... Nuromol 200mg/500mg dual action tablets combine ibuprofen and paracetamol for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious... more
    Details
  • -13% Gaviscon Advance Mint Chewable Tablets 24
    Gaviscon Advance Mint Chewable... The Best Prices Online
    Gaviscon Advance Mint Chewable Tablets provide relief from the pain and discom... Gaviscon Advance Mint Chewable Tablets provide relief from the pain and discomfort of heartburn and acid indigestion, which for example, can occur after meals or during pregnancy. They belong to a group of medicines called 'reflux suppressants', which... more
    Details
  • -8% Vitabiotics Perfectil Plus Dual Pack 28 Doses Tablets
    Vitabiotics Perfectil Plus Dua... The Best Prices Online
    Perfectil Plus Dual Pack has a very effective formula which rejuvenates your h... Perfectil Plus Dual Pack has a very effective formula which rejuvenates your hair, skin and nails. It nourishes and protects on the inside giving you a healthy balance and the essentials you need to support and maintain the health and appearance. Its... more
    Details
  • -22% Cuprofen Ibuprofen 400mg Maximum Strength 48 Tablets
    Cuprofen Ibuprofen 400mg Maxim... The Best Prices Online
    Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibu... Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibuprofen - for the relief of rheumatic and muscular pain, backache and neuralgia. Also for the relief of headaches and dental pain, migraine, period pains and symptoms of cold... more
    Details
  • -19% Migraleve Yellow Tablets 24
    Migraleve Yellow Tablets 24 The Best Prices Online
    For the short term treatment of acute moderate pain which is not relieved by p... For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks including the symptoms of migraine headache. They are taken for the treatment of headache symptoms that may... more
    Details
  • -10% Vitabiotics Jointace Rose hip 30 Tablets
    Vitabiotics Jointace Rose hip ... The Best Prices Online
    Cartilage and bone health are important for long term wellbeing. Jointace Rose... Cartilage and bone health are important for long term wellbeing. Jointace Rose Hip & MSM has been developed by Vitabiotics nutritional experts and provides unique combinations of trace minerals, vitamins and nutrients, ideal for those with an active... more
    Details
  • -10% A.Vogel Menoforce Sage 30 Tablets
    A.Vogel Menoforce Sage 30 Tabl... The Best Prices Online
    If hot flushes, excessive sweating or night sweats are your main menopausal sy... If hot flushes, excessive sweating or night sweats are your main menopausal symptoms, you may want to consider using the Menoforce Sage tablets. They are a licensed herbal remedy formulated specifically to treat menopausal hot flushes and night sweats.... more
    Details
  • -22% Solpadeine Plus Soluble 16 Tablets
    Solpadeine Plus Soluble 16 Tab... The Best Prices Online
    Solpadeine Plus Soluble tablets are for the short term treatment (up to three ... Solpadeine Plus Soluble tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers containing paracetamol, ibuprofen or aspirin alone have not worked. Solpadeine Plus Soluble relieves headache, migraine,... more
    Details
Items per page 15 30 60 120

New era hayfever tablets Medicine & Remedies in Health & Beauty Supplies on Bizrate.co.uk: Compare prices on New era hayfever tablets Medicine & Remedies from hundreds of stores and buy from Health & Beauty Supplies stores, rated and certified by consumers using the Bizrate.co.uk store rating scheme. Simply select the Medicine & Remedies store that has the price or discount you are looking for. If a Medicine & Remedies store is not rated yet it means that Bizrate.co.uk is still collecting shopper reviews at this time.